MAUDE Adverse Event Report: ICU MEDICAL, INC CONTINENTAL EUROPEAN 230 VOLT LEVEL 1 HOTLINE; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC CONTINENTAL EUROPEAN 230 VOLT LEVEL 1 HOTLINE; WARMER, THERMAL, INFUSION FLUID
Catalog Number HL-90-INT-230
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint could not be confirmed or duplicated.The root cause was unable to be determined.
 
Event or Problem Description
It was reported that the device detects low water level even is fully filled.There was no patient involvement.

Brand Name
CONTINENTAL EUROPEAN 230 VOLT LEVEL 1 HOTLINE
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key22992202
Report Number3012307300-2025-10366
Device Sequence Number8997584
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)191216
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHL-90-INT-230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown